English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/43192
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Supersymmetry and stationary solutions in dilaton-axion gravity

AutorKallosh, Renata; Kastor, David; Ortín Miguel, Tomás ; Torma, Tibor
Fecha de publicaciónnov-1994
EditorAmerican Physical Society
CitaciónPhysical Review D 50(10): 6374-6384 (1994)
ResumenNew stationary solutions of four-dimensional dilaton-axion gravity are presented, which correspond to the charged Taub-NUT and Israel-Wilson-Perjés (IWP) solutions of Einstein-Maxwell theory. The charged axion-dilaton Taub-NUT solutions are shown to have a number of interesting properties: (i) manifest SL(2,R) symmetry; (ii) an infinite throat in an extremal limit; (iii) the throat limit coincides with an exact CFT construction. The IWP solutions are shown to admit supersymmetric Killing spinors, when embedded in d=4,N=4 supergravity. This poses a problem for the interpretation of supersymmetric rotating solutions as physical ground states. In the context of 10-dimensional geometry, we show that dimensionally lifted versions of the IWP solutions are dual to certain gravitational waves in string theory.
Descripción11 páginas.-- PACS number(s): 04.7G.Bw, 04.20.Jb, 11.30.Pb
Versión del editorhttp://dx.doi.org/10.1103/PhysRevD.50.6374
URIhttp://hdl.handle.net/10261/43192
DOI10.1103/PhysRevD.50.6374
ISSN1550-7998
E-ISSN1550-2368
Aparece en las colecciones: (IFT) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
p6374_1.pdf658,89 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 

Artículos relacionados:


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.